Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 117, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 9, 2006, 10:21 PM CDT for Covington County, Alabama; Okaloosa County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2006, 10:21 PM CDT (03:21 UTC)
- Expired
- May 9, 2006, 11:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Covington County, AL, Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 80 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 100321 SVRMOB ALC039-FLC091-100400- /O.NEW.KMOB.SV.W.0117.060510T0321Z-060510T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 1021 PM CDT TUE MAY 9 2006 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA OKALOOSA COUNTY IN NORTHWEST FLORIDA * UNTIL 1100 PM CDT * AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF GOOD HOPE...OR ABOUT 19 MILES NORTHWEST OF CRESTVIEW...AND MOVING SOUTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PEADEN AND BLACKMAN BY 1030 PM CDT LAUREL HILL BY 1040 PM CDT SVEA BY 1045 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 3113 8668 3095 8678 3084 8640 3107 8626 $$
1 follow-up statement
000 WWUS54 KMOB 100340 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1040 PM CDT TUE MAY 9 2006 ALC039-FLC091-100400- /O.CON.KMOB.SV.W.0117.000000T0000Z-060510T0400Z/ COVINGTON AL-OKALOOSA FL- 1040 PM CDT TUE MAY 9 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1100 PM CDT FOR NORTHERN OKALOOSA AND SOUTHWESTERN COVINGTON COUNTIES... AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PEADEN...OR ABOUT 10 MILES NORTH OF CRESTVIEW...MOVING SOUTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... AUBURN BY 1045 PM CDT CRESTVIEW AIRPORT BY 1050 PM CDT DORCAS AND DEERLAND BY 1055 PM CDT LAT...LON 3111 8669 3095 8676 3070 8646 3102 8626 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 10:15 PM CDT, 6 minutes earlier.
Area forecast discussion, May 9, 10:15 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1015 PM CDT TUE MAY 9 2006 .UPDATE...ONE LAST CLEANUP OF THE PACKAGE BEFORE THE MID SHIFT COMES IN. LAST BIT OF PRECIP ESSENTIALLY OUT OF THE FA...MOVING EAST OF THE AREA. BIT OF RAIN OVER THE MS DELTA DOESNT LOOK TO BE A PROBLEM TONIGHT. 16 && .SHORT TERM...(TONIGHT AND WEDNESDAY)...ANOTHER ACTIVE CONVECTIVE DAY AS WE SEE A MOISTURE GRADIENT STRETCHING FROM NORTHWEST TO SOUTHEAST...FROM WAYNE COUNTY IN SOUTHEAST MISSISSIPPI TO ACROSS BALDWIN COUNTY AND CONTINUING SOUTHEAST INTO THE GULF. THIS FEATURE HAS BEEN THE PRIMARY FOCUS FOR SOME SEVERE STORMS OVER THE AREA...PRODUCING PENNY TO NICKEL SIZE HAIL AT TIMES OVER THIS REGION OF THE FORECAST AREA TODAY. SURFACE DATA SHOWS A DESTABILIZING AIRMASS WITH CONVECTIVE POTENTIAL ENERGY RISING TO OVER 2500 J/KG OVER THE WESTERN ZONES AND WE ARE SEEING A POTENT PIECE OF MID LEVEL ENERGY ENTERING WESTERN MISSISSIPPI WITH EAST SOUTHEAST FORWARD DIRECTIONAL MOTION. THIS BRINGS QUITE A BIT OF FORCING ALOFT INTO THE AREA OVER THE NEXT SEVERAL HOURS AND WHEN INTERACTING WITH WEAK TROFS OF SURFACE LOW PRESSURE...INSTABILITY AND ABUNDANT MOISTURE...EXPECT THE SEVERE WEATHER THREAT TO PERSIST THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EVENING. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ON WEDNESDAY...WE WILL BE WATCHING A STRONG FRONTAL BOUNDARY APPROACHING THE LOWER MISSISSIPPI RIVER VALLEY. CHANCES OF THUNDERSTORMS WILL CONTINUE. LATEST OUTLOOKS FROM THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA MAINTAIN A RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE AREA. WILL WORD THE ZONES ACCORDINGLY. LITTLE CHANGE IN TEMPERATURE FORECASTS. /10 .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)...FRONTAL PASSAGE IS FORECAST THROUGH THE AREA WEDNESDAY NIGHT. IN THE WAKE OF THE FRONT...RAIN FREE CONDITIONS ARE FORECAST FOR THE LATTER HALF OF THE WEEK AND INTO SATURDAY. MEDIUM RANGE GUIDANCE BRINGS NEXT CHANCE OF PRECIPITATION TO THE FORECAST AREA SATURDAY NIGHT INTO EARLY NEXT WEEK. /10 && .MARINE...A LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL ADVANCE TO THE GREAT LAKES REGION AND BRING A COLD FRONT THROUGH THE MARINE AREA LATE WEDNESDAY NIGHT. SOUTHERLY WINDS WILL INCREASE AS THE FRONT APPROACHES...THEN SWITCH TO THE NORTHWEST AS THE FRONT MOVES THROUGH. WILL GO WITH SMALL CRAFT EXERCISE CAUTION FOR THE OFFSHORE ZONES FOR TONIGHT. HIGH PRESSURE BUILDS INTO THE REGION THROUGH FRIDAY WITH THE OFFSHORE FLOW SUBSIDING. AN ONSHORE FLOW RESUMES ON SATURDAY AS A LOW PRESSURE SYSTEM DEVELOPS OVER THE SOUTHEASTERN STATES. THE LOW PRESSURE SYSTEM WILL BRING A COLD FRONT INTO THE COASTAL WATERS LATE SUNDAY AFTERNOON. /29 && .FIRE WEATHER...SHOWERS AND THUNDERSTORMS WILL CONTINUE IN THE FORECAST EARLY ON WITH DAYTIME HUMIDITY ON WEDNESDAY...WELL AWAY FROM CRITICAL THRESHOLDS. IN THE WAKE OF THE FRONT...A DRIER AIRMASS ENTERS THE FORECAST ON THURSDAY. ALTHOUGH LOWER...NOT EXPECTING LONG DURATIONS OF CRITICALLY LOW DAYTIME HUMIDITY ON THURSDAY. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 69 87 66 83 / 50 40 40 10 PENSACOLA 69 83 68 85 / 40 30 30 20 DESTIN 70 81 70 82 / 40 30 30 20 EVERGREEN 64 86 67 81 / 50 40 40 10 WAYNESBORO 66 88 64 83 / 50 50 60 10 CAMDEN 65 86 65 80 / 50 50 60 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, May 9, 5:45 AM CDT, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED DATE... NATIONAL WEATHER SERVICE MOBILE AL 545 AM CDT TUE MAY 9 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-102300- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 545 AM CDT TUE MAY 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED LATER TODAY AND TONIGHT. A FEW OF THE STRONGER THUNDERSTORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. AT THIS TIME THE STORM PREDICTION CENTER HAS PLACED SOUTHEAST MISSISSIPPI AND EXTREME WESTERN SECTIONS OF SOUTHWEST ALABAMA UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT THROUGH TONIGHT. STAY TUNED FOR FURTHER UPDATES THROUGHOUT THE DAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED WEDNESDAY AND WEDNESDAY EVENING AS A COLD FRONT APPROACHES FROM THE NORTHWEST. AT THIS TIME THE STORM PREDICTION CENTER HAS PLACED SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUIRED LATER TODAY AND TONIGHT AND ON WEDNESDAY. STAY TUNED FOR FURTHER UPDATES THROUGHOUT THE DAY.
In the hours before
Special weather statement, May 9, 7:51 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 751 PM CDT TUE MAY 9 2006 ALZ053>055-100115- MONROE-CLARKE-WILCOX- INCLUDING THE CITIES OF...GROVE HILL... 751 PM CDT TUE MAY 9 2006 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER MONROE...CLARKE AND WILCOX COUNTIES... AT 750 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 4 MILES WEST OF FATAMA TO 6 MILES WEST OF WINN...AND MOVING EAST AT 45 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... FATAMA...GROVE HILL...WATSONVILLE...VREDENBURGH...CALEDONIA...WHATELY...RUTHVEN AND PINE APPLE THROUGH 815 PM CDT. DIME SIZE HAIL WAS REPORTED NEAR COFFEEVILLE A LITTLE EARLIER THIS EVENING. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR SOUTHWESTERN ALABAMA.
Local storm report, May 9, 8:02 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
802 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL BOICE 31.75N 88.65W
05/09/2006 E0.88 INCH WAYNE MS BROADCAST MEDIA
0417 PM HAIL BIGBEE 31.61N 88.17W
05/09/2006 E1.00 INCH WASHINGTON AL BROADCAST MEDIA
0554 PM HAIL LEROY 31.51N 87.98W
05/09/2006 E1.00 INCH WASHINGTON AL EMERGENCY MNGR
&&
SHEPHERDLocal storm report, May 9, 8:26 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
826 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL 1 S COFFEEVILLE 31.74N 88.09W
05/09/2006 E0.50 INCH CHOCTAW AL EMERGENCY MNGR
0745 PM FUNNEL CLOUD 2 ESE MEGARGEL 31.37N 87.41W
05/09/2006 MONROE AL LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY LAW ENFORCEMENT. ALSO TREES DOWN
SAME LOCATION AND POINTS WESTWARD.
0750 PM HAIL 2 W MEGARGEL 31.38N 87.47W
05/09/2006 E0.88 INCH MONROE AL AIRPLANE PILOT
&&
SHEPHERDSpecial weather statement, May 9, 9:34 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 934 PM CDT TUE MAY 9 2006 ALZ061-062-100330- UPPER BALDWIN-UPPER MOBILE- 934 PM CDT TUE MAY 9 2006 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER BALDWIN AND MOBILE COUNTIES... AT 931 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM NEAR LITTLE RIVER TO 3 MILES NORTHEAST OF PINEOLA...AND MOVING SOUTHEAST AT 45 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... LATHAM...BUCKS...REDTOWN...LOTTIE...VAUGHN...STOCKTON...PERDIDO AND I65 AND CR 47 THROUGH 1030 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 45 TO 50 MPH WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR SOUTHWESTERN ALABAMA.
Local storm report, May 9, 9:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
948 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 1 N BREWTON 31.12N 87.07W
05/09/2006 M2.00 INCH ESCAMBIA AL PUBLIC
JUST AFTER THE PASSAGE OF A SEVERE STORM...PUBLIC IN THE
BREWTON AREA REPORTED HAIL MEASURED AT 2.00 INCHES IN
DIAMETER.
&&
SHEPHERDSpecial weather statement, May 9, 10:05 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1005 PM CDT TUE MAY 9 2006 ALZ056-059-060-062-FLZ001-003-005-100330- UPPER BALDWIN-ESCAMBIA-COVINGTON-CONECUH-INLAND OKALOOSA-INLAND ESCAMBIA-INLAND SANTA ROSA- 1005 PM CDT TUE MAY 9 2006 AT 1001 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM NEAR DIXIE TO JUST SOUTH OF BREWTON TO DYAS...AND MOVING SOUTHEAST AT 35 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... WALNUT HILL...OAK GROVE...PLEASANT HOME...BRADLEY...MCDAVID... BERRYDALE...MUNSON AND GOOD HOPE THROUGH 1030 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:26 PM CDT | Tornado Warning | MOB | Conecuh, Monroe | 34 min |
| May 9, 7:55 PM CDT | Severe Thunderstorm Warning | MOB | Monroe | 17 min |
| May 9, 7:58 PM CDT | Tornado Warning | MOB | Conecuh, Escambia | 47 min |
| May 9, 8:13 PM CDT | Tornado Warning | MOB | Clarke | 47 min |
| May 9, 8:40 PM CDT | Tornado Warning | MOB | Escambia | 50 min |
| May 9, 8:59 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 40 min |
| May 9, 9:02 PM CDT | Severe Thunderstorm Warning | MOB | Monroe | 28 min |
| May 10, 2:57 PM CDT | Tornado Warning | MOB | Wilcox | 50 min |
| May 10, 3:13 PM CDT | Flash Flood Warning | MOB | Wilcox | 2 hr |
| May 10, 3:24 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 19 min |
| May 10, 3:48 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 42 min |
| May 10, 4:15 PM CDT | Flash Flood Warning | MOB | Choctaw | 60 min |
| May 10, 4:24 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 21 min |
| May 10, 5:09 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 66 min |
| May 10, 5:35 PM CDT | Flash Flood Warning | MOB | Choctaw, Wilcox | 3 hr |
| May 10, 5:49 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 26 min |
| May 10, 5:52 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 38 min |
| May 10, 5:59 PM CDT | Tornado Warning | MOB | Clarke, Wilcox | 31 min |
| May 10, 6:16 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 44 min |
| May 10, 6:28 PM CDT | Tornado Warning | MOB | Monroe | 47 min |
| May 10, 6:28 PM CDT | Tornado Warning | MOB | Clarke, Monroe | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.